MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CATH LAB PACK (CLHDE)386; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CATH LAB PACK (CLHDE)386; GENERAL SURGERY TRAY (KIT)
Model Number SAN44CLHDF
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot number 11sf02-sh, no exception was recorded in the device history record that could lead to the reported incident.No sample was returned for investigation, only photo was provided.There was a small pile of fuzz noted in photo.Supplier performed an investigation on their processes.It was found that a few operators in washing workshop did not strictly follow the operation instructions.In order to save time, the product was put into the washing machine with multiple pieces ground together for washing, resulting in not fully being unfolded and linting was not completely cleared.After observation, they found the phenomenon was occasional.In terms of inspection for linting, they always keep the inspection rule: linting weight for every 10 pieces of or towel =0.38g and the test results were within allowable range.The following corrective/preventative measures were taken: retraining was conducted to all the workers in washing workshop as they must strictly follow the specified operation procedures.They have to spray or towels into washing machine piece by piece.Quality coordinator inspector will do random inspection for washing or towels in the workshop.
 
Event or Problem Description
Based on information received from the customer, the blue towels in the packs are allegedly leaving behind blue lint.The concern is that the lint has been found on the wires that are inserted into the arterial system.((defibrillator implant) per the customer there was no injury reported.

Brand Name
CATH LAB PACK (CLHDE)386
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10042721
Report Number1423537-2020-00454
Device Sequence Number2917125
Product Code LRO
UDI-Device Identifier10887488933528
UDI-Public10887488933528
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN44CLHDF
Device Catalogue NumberSAN44CLHDF
Device Lot Number366599
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2020
Initial Report FDA Received Date05/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;